Alert archive / North Dakota / Tornado Warnings in 2008

Tornado Warning 25, NWS Grand Forks, ND

July 7, 2008Cavalier County, Towner County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Jul 7, 2008, 4:10 PM CDT for Cavalier County, Towner County, North Dakota. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2008, 4:10 PM CDT (21:10 UTC)
Expired
Jul 7, 2008, 5:15 PM CDT
In force
65 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Cavalier County, ND, Towner County, ND

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:11 PM CDTTORNADO7 Se Rocklake, NDBRIEF TOUCHDOWN THEN BACK INTO CLOUD
Jul 7, 4:11 PM CDTTORNADO9 Se Rocklake, NDINTERMITTENT TOUCHDOWNS REPORTED BETWEEN CROCUS AND MUNICH AREAS.
Jul 7, 4:15 PM CDTTSTM WND DMG8 Wnw Munich, NDSTEEL BINS DAMAGED.
Jul 7, 4:25 PM CDTTSTM WND DMG5 Wnw Munich, NDBARN LIFTED OFF FOUNDATION.
Jul 7, 4:25 PM CDTTORNADO5 E Rocklake, ND
Jul 7, 4:35 PM CDTTSTM WND DMG1 N Munich, NDLARGE TREES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 3:26 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KFGF 072111
TORFGF
NDC019-095-072215-
/O.NEW.KFGF.TO.W.0025.080707T2110Z-080707T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
410 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
  THIS INCLUDES THE CITY OF LANGDON...
  NORTHEASTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 515 PM CDT

* AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A TORNADO 5 MILES EAST OF ROCKLAKE...OR 34 MILES WEST OF LANGDON...
  MOVING TO THE EAST AT 40 MPH.

* THE TORNADO WILL BE ABOUT...
  6 MILES SOUTH OF CALVIN AT 415 PM CDT...
  CLYDE AT 420 PM CDT...
  6 MILES NORTH OF MUNICH AT 425 PM CDT...
  8 MILES NORTH OF ALSEN AT 430 PM CDT...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4898 9797 4855 9795 4857 9892 4868 9924
      4897 9919
TIME...MOT...LOC 2110Z 278DEG 45KT 4878 9907

$$

BRAMER
5 follow-up statements
000 
WWUS53 KFGF 072120
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
419 PM CDT MON JUL 7 2008

NDC019-095-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-TOWNER ND-
419 PM CDT MON JUL 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
AND EAST CENTRAL TOWNER COUNTIES...

AT 417 PM CDT...LAW ENFORCEMENT REPORTED A TORNADO. THE TORNADO WAS 
LOCATED 5 MILES WEST OF CLYDE AND TOUCHED DOWN BRIEFLY 7 MILES SOUTH 
EAST OF ROCKLAKE...OR 29 MILES WEST OF LANGDON...MOVING TO THE EAST 
AT 40 MPH.

* THE TORNADO WILL BE ABOUT...
  MUNICH BY 430 PM CDT...
  ALSEN BY 435 PM CDT...
  LOMA BY 445 PM CDT...
  NEKOMA BY 455 PM CDT...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4898 9797 4855 9795 4857 9892 4868 9924
      4897 9919
TIME...MOT...LOC 2119Z 290DEG 41KT 4874 9897

$$
BRAMER
000 
WWUS53 KFGF 072127
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
427 PM CDT MON JUL 7 2008

NDC019-095-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-TOWNER ND-
427 PM CDT MON JUL 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
AND EAST CENTRAL TOWNER COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LARGE AND EXTREMELY DANGEROUS TORNADO. THE TORNADO WAS LOCATED 3
MILES NORTHWEST OF MUNICH...OR 23 MILES WEST OF LANGDON...MOVING TO 
THE EAST AT 40 MPH. PERSONS IN CLYDE SHOULD SEEK SHELTER IMMEDIATELY.

* THE TORNADO WILL BE NEAR...
  ALSEN BY 435 PM CDT...
  LOMA BY 445 PM CDT...
  NEKOMA BY 455 PM CDT...
  8 MILES SOUTH OF MILTON BY 515 PM CDT...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4855 9795 4857 9892 4866 9914 4897 9910
      4898 9798
TIME...MOT...LOC 2127Z 290DEG 41KT 4869 9885

$$
BRAMER
000 
WWUS53 KFGF 072139
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
439 PM CDT MON JUL 7 2008

NDC019-095-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-TOWNER ND-
439 PM CDT MON JUL 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
AND EAST CENTRAL TOWNER COUNTIES...

AT 435 PM CDT...WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO.
THE TORNADO WAS LOCATED 3 MILES SOUTHEAST OF CLYDE...OR 23 MILES WEST
OF LANGDON...MOVING TO THE EAST SOUTHEAST AT 40 MPH. PERSONS IN 
MUNICH SHOULD TAKE SHELTER IMMEDIATELY.

* THE TORNADO WILL BE NEAR...
  ALSEN BY 450 PM CDT...
  LOMA BY 500 PM CDT...
  NEKOMA BY 510 PM CDT...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4898 9798 4855 9795 4857 9892 4864 9899
      4897 9902
TIME...MOT...LOC 2139Z 289DEG 34KT 4871 9881

$$
BRAMER
000 
WWUS53 KFGF 072151
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
450 PM CDT MON JUL 7 2008

NDC095-072200-
/O.CAN.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
TOWNER ND-
450 PM CDT MON JUL 7 2008

...THE TORNADO WARNING FOR EAST CENTRAL TOWNER COUNTY IS CANCELLED...

AT 450 PM CDT...TORNADO MOVED OUT OF THE WARNED AREA IN EAST CENTRAL
TOWNER COUNTY. SO THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4898 9798 4855 9795 4857 9887 4897 9886
TIME...MOT...LOC 2150Z 284DEG 35KT 4872 9865

$$

NDC019-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-
450 PM CDT MON JUL 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
COUNTY...

AT 449 PM CDT...WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO.
THE TORNADO WAS LOCATED 6 MILES NORTH OF ALSEN...OR 14 MILES WEST OF 
LANGDON...MOVING TO THE EAST AT 41 MPH. A SECOND STORM IS DEVELOPING 
3 MILES SOUTHEAST OF MOUNT CARMEL...AND IS MOVING NORTHEAST TOWARD 
VANG.

* THE TORNADO WILL BE NEAR...
  LOMA AND 9 MILES SOUTH OF DRESDEN BY 500 PM CDT...
  6 MILES SOUTH OF LANGDON BY 505 PM CDT...
  6 MILES NORTH OF NEKOMA BY 510 PM CDT...
  6 MILES WEST OF OSNABROCK BY 515 PM CDT...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4898 9798 4855 9795 4857 9887 4897 9886
TIME...MOT...LOC 2150Z 284DEG 35KT 4872 9865

$$
BRAMER
000 
WWUS53 KFGF 072202
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
502 PM CDT MON JUL 7 2008

NDC019-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-
502 PM CDT MON JUL 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
COUNTY...

AT 458 PM CDT...WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO.
THE TORNADO WAS LOCATED 5 MILES NORTHWEST OF LOMA...OR 10 MILES 
SOUTHWEST OF LANGDON...MOVING TO THE EAST AT 40 MPH.

* THE TORNADO WILL BE ABOUT...
  6 MILES SOUTH OF LANGDON BY 510 PM CDT...
  7 MILES NORTH OF NEKOMA AND 8 MILES WEST OF OSNABROCK BY 515 PM
  CDT...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4855 9795 4857 9872 4897 9872 4898 9799
TIME...MOT...LOC 2202Z 278DEG 34KT 4869 9851

$$
BRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 7, 3:51 PM CDT, 19 minutes earlier.

Area forecast discussion, Jul 7, 3:51 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
351 PM CDT MON JUL 7 2008

.DISCUSSION...
MAIN FORECAST CHALLENGE IS PRECIPITATION. WHEN LOOKING AT THE LATEST
SURFACE ANALYSIS...AN AREA OF LOW PRESSURE EXTENDS THROUGH CENTRAL
ND INTO NE SD ALONG A MOT TO BWP LINE. KMVX HAS TWO AREAS OF
TSRA...ONE MOVING INTO DVL AREA AND ANOTHER IN NW AND WC MN. WHEN
COMPARING THE MODELS...THE MODELS HAVE SIMILAR TIMING...BUT DIFFER
ON LOCATION AND TRACK OF SURFACE LOW. CONTINUED TO USE ADJMAVBC
FOR TEMPS AND NAM FOR POPS.

WITH MULTIPLE SVR WARNINGS ALREADY ISSUED TODAY...NO CAP...UP TO
1500 MLCAPE AND GOOD BOUNDARIES FOR STORMS TO DEVELOP ON...EXPECT
STORMS TO CONTINUE INTO THIS EVENING. THUS...SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED FOR MOST OF E ND AND PARTS OF W AND WC MN
UNTIL 9 PM.

NEED TO FOREGO REST OF DISCUSSION DUE TO SVR WX PRIORITIES.

&&

.AVIATION...
IFR/MVFR CIGS AND VSBYS ASSOCIATED WITH EARLIER CONVECTION HAVE
BEEN SLOWLY ABLE TO LIFT INTO VFR THIS AFTERNOON. HOWEVER...
ADDITIONAL CONVECTION ON COLD FRONT EXPECTED TO DROP CIGS TO MVFR
AGAIN WHEN PASS OVER TAF LOCATIONS. OTHERWISE...WINDS TO TURN FROM
NE TO NW AS THE EVENING PROGRESSES.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

NG/HOPKINS
Hazardous weather outlook, Jul 7, 6:44 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
644 AM CDT MON JUL 7 2008

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
644 AM CDT MON JUL 7 2008

...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
THE REGION THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO SPREAD EAST ACROSS THE RED RIVER
VALLEY INTO WESTERN MINNESOTA THIS MORNING. THESE STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS. THIS AFTERNOON MORE
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AN APPROACHING COLD
FRONT OVER THE CENTRAL DAKOTAS. SOME OF THESE STORMS COULD BECOME
SEVERE AS THEY MOVE INTO WESTERN PARTS OF THE REGION LATE THIS
AFTERNOON INTO EARLY EVENING. THE FAVORED LOCATION FOR STRONG STORMS
WILL BE WEST OF A LINE FROM LANGDON TO VALLEY CITY WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL RETURN TO THE REGION OVER
THE SECOND HALF OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

VOELKER

In the hours before

Local storm report, Jul 7, 11:15 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1115 AM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HAIL             DAVENPORT               46.71N 97.07W
07/07/2008  E1.00 INCH       CASS               ND   TRAINED SPOTTER

&&

MEWENS
Local storm report, Jul 7, 1:34 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
134 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             5 WSW HORACE            46.73N 97.00W
07/07/2008  E0.88 INCH       CASS               ND   PUBLIC

&&

MEWENS
Local storm report, Jul 7, 2:53 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
253 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 W CAMPBELL            46.10N 96.45W
07/07/2008  E1.75 INCH       WILKIN             MN   PUBLIC

            HAIL VARIED IN SIZE FROM PENNY TO GOLFBALL

&&

MEWENS
Local storm report, Jul 7, 3:07 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
307 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 WNW CHURCHS FERRY     48.28N 99.23W
07/07/2008  E0.75 INCH       BENSON             ND   PUBLIC

&&

MEWENS
Local storm report, Jul 7, 3:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
349 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          5 N PERTH               48.79N 99.46W
07/07/2008                   TOWNER             ND   LAW ENFORCEMENT

            SHERIFF REPORTS TWO TORNADOES ONE 5 NORTH AND ONE 5 WEST
            OF PERTH.

&&

MEWENS
Local storm report, Jul 7, 4:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
400 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             SHEYENNE                47.83N 99.12W
07/07/2008  E0.88 INCH       EDDY               ND   TRAINED SPOTTER

&&

MEWENS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:01 AM CDTSevere Thunderstorm WarningFGFCass26 min
Jul 7, 11:17 AM CDTSevere Thunderstorm WarningFGFCass26 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey67 min
Jul 7, 3:20 PM CDTTornado WarningFGFTowner55 min
Jul 7, 3:46 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey59 min
Jul 7, 4:42 PM CDTSevere Thunderstorm WarningFGFGriggs, Nelson63 min
Jul 7, 4:55 PM CDTTornado WarningFGFGriggs, Nelson, Steele35 min
Jul 7, 5:13 PM CDTTornado WarningFGFCavalier, Pembina62 min
Jul 7, 5:16 PM CDTSevere Thunderstorm WarningFGFBarnes42 min
Jul 7, 5:27 PM CDTTornado WarningFGFSteele33 min
Jul 7, 5:52 PM CDTTornado WarningFGFSteele, Traill23 min
Jul 7, 6:00 PM CDTSevere Thunderstorm WarningFGFPembina60 min
Jul 7, 6:01 PM CDTSevere Thunderstorm WarningFGFCass59 min
Jul 7, 6:18 PM CDTSevere Thunderstorm WarningFGFTraill28 min
Jul 7, 6:26 PM CDTTornado WarningFGFWalsh64 min
Jul 7, 6:49 PM CDTSevere Thunderstorm WarningFGFCass56 min

Nearby

Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.